# SDR AALA202401166174

- Difficulty date: December 20, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES ON AFT CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL FROM STA 727B PLUS 10 INCHES TO STA 727G PLUS 10 INCHES, S25L. INSTALLED SPLICE REPAIR PER SRM 53-00-53-2R-5.
